On exponential stability of functional differential equations with variable impulse perturbations

Nenhuma Miniatura disponível

Data

2014-07-01

Título da Revista

ISSN da Revista

Título de Volume

Editor

Khayyam Publ Co Inc

Resumo

We consider a class of functional differential equations subject to perturbations, which vary in time, and we study the exponential stability of solutions of these equations using the theory of generalized ordinary differential equations and Lyapunov functionals. We introduce the concept of variational exponential stability for generalized ordinary differential equations and we develop the theory in this direction by establishing conditions for the trivial solutions of generalized ordinary differential equations to be exponentially stable. Then, we apply the results to get corresponding ones for impulsive functional differential equations. We also present an example of a delay differential equation with Perron integrable right-hand side where we apply our result.

Descrição

Palavras-chave

Como citar

Differential and Integral Equations. Athens: Khayyam Publ Co Inc, v. 27, n. 7-8, p. 721-742, 2014.